Our partner

SSRI's

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

SSRI's

Postby Singer68 » Wed Jun 22, 2016 1:45 am

Hi!

I'm new here, and I have been struggling for over 8 years after taking Paxil on and off for 10 years.
One day after starting Paxil after an 8 month hiatus I woke up with all these terrible symptoms.
Irritability
Fatigue
Low libido
Pore concentration
Memory loss
No feeling of joy or pleasure
Vision problems
Depression
And more. I didn't have insurance so I couldn't go to a Dr. Right away. I weened off of Paxil and nothing changed. I started going to doctors about 3 years after all these symptoms started. And he told me I had virtually no testosterone, started on testosterone shots and went to a
Endocrinologist
Psychiatrist
Neurologist
Urologist
They all want to treat the symptoms. I just started to go to UCSD research facility to run MORE tests. This has been going on for 3 years seeing doctors and I'm getting no where. I know that Paxil did this to me. I am permently brain damaged! Some blogs and articles I've read say that after about 3 months to a year your brain comes back to normal. Not me!!! It's been 8 years since I've taken any SSRI's or any drugs for that matter. Is there anyone out there in the same boat? I need help.
Singer68
Consumer 0
Consumer 0
 
Posts: 1
Joined: Wed Jun 22, 2016 1:28 am
Local time: Mon Jun 24, 2019 6:21 am
Blog: View Blog (0)


ADVERTISEMENT

Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 3 guests